# SDR VNAA202203261111

- Difficulty date: March 23, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 17,316 hours, 15,749 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530003
- Part serial: MAL0655
- Condition: Unserviceable
- Location: 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT, NOSE WHEEL STEERING INOP MESSAGE WAS RECEIVED. THEY NOTIFIED ATC AND ATC DECLARED AN EMERGENCY FOR THE FLIGHT. FLIGHT LANDED WITHOUT ISSUE AND WAS ABLE TO GET OFF THE ACTIVE RUNWAY AND GET THE NOSE STEERING RESET. THEY WERE ABLE TO TAXI TO THE GATE. TRUCKS WERE ROLLED. INTERROGATED MDC FOUND B1 CODE 007465. T/S IAW CRJ 900 FIM 32-51-50-810-802. ALL WIRING FOR NWS MANIFOLD CHECKED GOOD. REMOVED AND REPLACED NWS MANIFOLD AND PREFORMED OPS TEST OF LANDING GEAR EXTENSION RETRACTION SYSTEM IAW CRJ 900 AMM 32-51-50-000/400-801 AND 32-30-00-710-801. ALL OPS CHECKS GOOD AT THIS TIME."
